Enveloppes polynomiales de variétés réelles dans C2.

Título original Enveloppes polynomiales de variétés réelles dans C2.
Título inglés Polynomial hulls of real manifolds in C2.
Título español Envolventes polinomiales de variedades reales en C2.
Autor/es Gourlay, Boris
Organización Lab. Anal. Compl. Univ. Paul Sabatier, Toulouse, Francia
Revista 0214-1493
Publicación 1993, 37 (1): 225-238, 6 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We present here three examples concerning polynomial hulls of some manifolds in C2.
1. Some real surfaces with equation w = P (z,z') + G(z) where P is a homogeneous polynomial of degree n and G(z) = o(|z|n) at 0 which are locally polynomially convex at 0.
2. Some real surfaces MF with equation w = zn+kz'n + F(z,z') such that the hull of Mf ∩ B'(0,1) contains a neighbourhood of 0.
3. A contable union of totally real planes (Pj) such that B'(0,1) ∩ (ÈjÎN Pj) is polynomially convex.
Clasificación UNESCO 120402
Palabras clave español Variedades complejas ; Polinomios ; Convexidad
Código MathReviews MR1240933
Icono pdf Acceso al artículo completo